| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient had been experiencing starbursts at night and glare sensitivity.The zkb00 +8.0 intraocular lens (iol) was explanted from her right eye (od) and replaced with a monofocal ar40 +7.0 lens.An incision enlargement was required to remove the lens.Patient was doing well post-surgery.No additional information provided.
Additional Manufacturer Narrative
Based on new information received, the implant date was initially indicated as (b)(6) 2016, but it should have been reported as (b)(6) 2016.The following section has been updated accordingly: correction: if implanted; give date: (b)(6) 2016.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.